Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/16829,
  title    = {The Positive Solution for Singular Eigenvalue Problem of One-dimensional p-Laplace Operator},
  author    = {Lv Yuhua},
  country   = {},
  institution={},
  abstract  = {In this paper, by constructing a special cone and using
fixed point theorem and fixed point index theorem of cone, we get the
existence of positive solution for a class of singular eigenvalue value
problems with p-Laplace operator, which improved and generalized
the result of related paper.
},
    journal   = {International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering},  volume    = {7},
  number    = {8},
  year      = {2013},
  pages     = {1346 - 1350},
  ee        = {http://waset.org/publications/16829},
  url       = {http://waset.org/Publications?p=80},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 80, 2013},
}